Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1299-1315

Explicit geodesic flow-invariant distributions using SL2()-representation ladders

Facultad de Ciencias, Universidad Autónoma de Baja California, Km. 103 Carretera Tijuana–Ensenada, Apdo. Postal no. 2300, Ensenada, Baja California, Mexico

Received 6 August 2003; Revised 10 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nalini Anantharaman, and Steve Zelditch, “Patterson-Sullivan distributions and quantum ergodicity,” Annales Henri Poincare, vol. 8, no. 2, pp. 361–426, 2007. View at Publisher · View at Google Scholar